Posted by ed_uk on April 20, 2005, at 7:13:37
In reply to Re: Tianeptine, posted by sukarno on April 18, 2005, at 21:54:19
I think you'd have to be sure to get your BP monitored regularly if you were to take nortriptyline again.
It's possible that reboxetine might raise your BP quite a lot (considering your reaction to Effexor). It might actually be considerably worse than Effexor! - just a hypothesis....
>How did you like Effexor?
It made me drowsy and lazy like an SSRI. It didn't help my depression. I only took 150mg but I didn't want to increase the dose because of the side effects.
>At 0.5mg 4x/day I had rebound anxiety between doses, so I raised the dose gradually to 1mg 4x/day... at that point there was no more rebound anxiety.
Perhaps you'd have less side effects if you reduced your dose to 0.5mg six times a day. Hopefully this would avoid inter-dose anxiety.
>We probably won't ever see Xanax XR here.
I'm certain that we won't ever see it here either. 'Regular' Xanax isn't available on the National Health Service so it's virtually never prescribed.
>What meds do you take now? Are they working well?
I was taking lofepramine up until last week, I've been on it for about 2 years. I stopped taking it when I ran out! I'm not sure whether I'll get another prescription or not.